Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the extreme points of some sets of analytic functions
HTML articles powered by AMS MathViewer

by John G. Milcetich PDF
Proc. Amer. Math. Soc. 45 (1974), 223-228 Request permission

Abstract:

Let $A$ denote the set of analytic functions defined on the open unit disc. The extreme points of $F = \{ f \epsilon A:f(0) = 0$ and $|\operatorname {Re} f(z)| < \pi /2$ are determined. Also a partial characterization is given for the extreme points of ${G_\alpha } = \{ f\epsilon A:f(0) = 1$ and $|\arg f(z)| < \alpha \pi /2\} ,0 < \alpha < 1$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A76
  • Retrieve articles in all journals with MSC: 30A76
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 223-228
  • MSC: Primary 30A76
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0352470-X
  • MathSciNet review: 0352470